# SDR UALA2011030301052

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 52,593 hours, 19,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Rt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AROUND RT WING FUEL TANK INBD WATER SUMP DRAIN AND PUMP AREA.  DRIED AREA, LEAK IS FROM SUMP DRAIN AND PUMP AREA.  REPLACED SUMP VALVE 26QM.
